CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Striated Regularity of 2-D Inhomogeneous Incompressible Navier-Stokes System with Variable Viscosity 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2020, 卷号: 376, 期号: 1, 页码: 385-439
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:61/0  |  Submit date:2020/06/30
Global Fujita-Kato solution of 3-D inhomogeneous incompressible Navier-Stokes system 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 363, 页码: 43
Authors:  Zhang, Ping
Favorite  |  View/Download:67/0  |  Submit date:2020/05/24
Inhomogeneous Navier-Stokes system  Besov space  Weak solutions  
ENERGY DECAY AND GLOBAL SMOOTH SOLUTIONS FOR A FREE BOUNDARY FLUID-NONLINEAR ELASTIC STRUCTURE INTERFACE MODEL WITH BOUNDARY DISSIPATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1555-1593
Authors:  Qin, Yizhao;  Guo, Yuxia;  Yao, Peng-Fei
Favorite  |  View/Download:74/0  |  Submit date:2020/05/24
Fluid-structure interaction  nonlinear elastodynamic systems  boundary dissipation  Navier-Stokes equations  energy decay  global well-posedness  
Existence of smooth solutions for the compressible barotropic Navier-Stokes-Korteweg system without increasing pressure law 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Huang, Feimin;  Hong, Hakho;  Shi, Xiaoding
Favorite  |  View/Download:90/0  |  Submit date:2020/05/24
compressible Navier-Stokes-Korteweg system  existence  uniqueness  Van der Waals gas  
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 946-1008
Authors:  Chen, Gui-Qiang G.;  Huang, Fei-Min;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:93/0  |  Submit date:2019/12/13
Steady Euler flows  Large vorticity  Characteristic discontinuities  Free boundary  Existence  Uniqueness  
Global Classical and Weak Solutions to the Three-Dimensional Full Compressible Navier-Stokes System with Vacuum and Large Oscillations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 227, 期号: 3, 页码: 995-1059
Authors:  Huang, Xiangdi;  Li, Jing
Favorite  |  View/Download:191/0  |  Submit date:2018/07/25
On the Global Solution of a 3-D MHD System with Initial Data near Equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2017, 卷号: 70, 期号: 8, 页码: 1509-1561
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Time decay rates for the equations of the compressible heat-conductive flow through porous media 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 9, 页码: 4707-4731
Authors:  Chen, Qing;  Tan, Zhong;  Wu, Guochun
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Compressible flow  Energy method  Optimal decay rates  
Global existence and blow-up solutions for quasilinear reaction-diffusion equations with a gradient term 期刊论文
APPLIED MATHEMATICS LETTERS, 2011, 卷号: 24, 期号: 6, 页码: 936-942
Authors:  Ding, Juntang;  Guo, Bao-Zhu
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Reaction-diffusion equation  Blow-up solution  Global solution  Gradient term  
GLOBAL AND BLOW-UP SOLUTIONS FOR NONLINEAR PARABOLIC EQUATIONS WITH A GRADIENT TERM 期刊论文
HOUSTON JOURNAL OF MATHEMATICS, 2011, 卷号: 37, 期号: 4, 页码: 1265-1277
Authors:  Ding, Juntang;  Guo, Bao-Zhu
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Parabolic equation  gradient term  global solution  blow-up solution